# SDR ASAA2023060244221

- Difficulty date: June 2, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N842VA
- Make and model: Airbus A320-214
- Aircraft serial: 04805
- Aircraft time: 36,068 hours, 11,877 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53419220200
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM CORRODED AT FR 67-68 Y765 GROUNDED - YES. REMOVED AND REPLACED AFT WET AREA FLOOR BEAM AT FR 67-68 RECEIVED NEW PART 5347219220200 PO 10388742.1 LOCATED AND DRILLED PART IAW A320 SRM 51-44-11. INSTALLED PART IAW AIRBUS DWG 18D53472837 REV B.
